International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 713-716
doi:10.1155/S0161171294001018
Fixed point theorems for non-self maps. I
Troy L. Hicks
and Linda Marie Saliga
Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla 65401, MO, USA
Abstract
Suppose f:C→X where C is a closed subset of X. Necessary and sufficient conditions are given for f to have a fixed point. All results hold when X is complete metric space. Several results hold in a much more general setting.